Watery eyes

Hi - I posted this as a comment on the "edema" page but posting again here as that may not have been the right place for it... Would be grateful for anyone else's experience with this

Hi Wray - thanks for your very useful site.
Can an increase in progesterone cream cause excessively watery eyes and will this be something that clears once it's got rid of the water retention from the sites?
I've been using pc for over a year as it was the only thing to combat unbearably painful migraines but was advised to use just the amount which got rid of symptoms so was on about 30mg/night (makes me sleepy in day) I've never had any other peri symptoms (hot flush etc) However have gained masses of weight - thought it was the progesterone's fault - tried stopping it - migraines too unbearable so thought I'd have to choose fat over pain!
I recently took your advice and upped the dose to about 170 mg and have been losing weight. I've also had a 2 week long (and still going) period which I understand from this site is due to the excess tissue built up by the estrogen being sloughed off so wondered if the eye watering is similar? I've tried upping the prog further but I'm too sleepy in the day (even though I'm using at night) so I'm guessing that 170 may be about right for me at the moment.
Any idea how long the watery thing might take to clear? It's ridiculously bad - skin around eyes very sore and has gone v puffy and wrinkly - I look like a shar-pei!

Thanks for your help
Milly

Comments for Watery eyes

Click here to add your own comments

Sep 19, 2016
forgot to mention...
by: Milly

forgot to mention that my lips are also swollen - I've checked online and swollen lips and eyelids is an allergic reaction - the only thing I've changed is upping the progesterone but it's the same gel I've been using for some time just at a higher dose.
Surely I can't have become allergic to progesterone? !
I've tried other prog creams in the past but don't get on with ones that have other ingredients in eg vit E (I don't get the swelling it's just that prog makes me sleepy but vit E etc keeps me awake!)

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...